# SDR DALA13002999211

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 46,398 hours, 24,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Location: Bs 1475 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW ERA 488912-14, REV B, REV 01, STEP NR4 1475 LONGERON 2R 7" SUPPORT ANGLE JUST FORWARD OF FRAME AT LONGERON HAS 2 CRACKS IN ANGLE.  MATCH DRILLED AND DEBURRED NEW ANGLE.  INSTALLED ANGLE IAW DWG SG90530003.
